# SDR DALA2024091609002

- Difficulty date: September 9, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0551185) CORROSION ON INTERCOSTAL FROM STA 294.5+8" TO 294.5+11", LBL 11 AND WL 208. REMOVED AND REPLACED INTERCOSTAL FROM STA. 294.5 TO STA. 312, LBL 11, WL 208 I.A.W B737 SRM 51-40-02-0G, AND DWG# 141A5600.
